MENU

You are here

Publications

Export 3 results:
Filters: First Letter Of Title is D and Author is Massimiliano Berti  [Clear All Filters]
Journal Article
Berti M, Biasco L, Bolle P. Drift in phase space: a new variational mechanism with optimal diffusion time. J. Math. Pures Appl. 82 (2003) 613-664 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3020
Berti M, Bolle P. Diffusion time and splitting of separatrices for nearly integrable. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl., 2000, 11, 235 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1547
Bambusi D, Berti M, Magistrelli E. Degenerate KAM theory for partial differential equations. Journal of Differential Equations. 2011 ;250:3379-3397.

Sign in